Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Can masturbating several times causes tiredness, nightfall and forgetfulness?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9122 Questions
Question
hi doctor, I have masturbated several times .And always feeling tired and getting fear of speaking in public and also seman is releasing while during sleep hours..also easily forgetting the things what i am studying....any medication for this problem...pls help me..
Posted Sun, 22 Dec 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 11 minutes later
Brief Answer: All symptoms are due to anxiety. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have been indulged in masturbation since long time and now facing varied problems related to your health and you attribute these problems to be due to frequent masturbation, First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety. Following measure will help you to boost up your confidence and resolve the problems that you have. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Please engage yourself in some activities like reading ,playing,listening to music etc so that you ill not free time to masturbate frequently. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Can masturbating several times causes tiredness, nightfall and forgetfulness? 5 minutes later
Can I get any tablet name to come out of this fear?and my pennis size also getting decreased...
 
 
Answered by Dr. P. T. Patil 24 minutes later
Brief Answer: You do not need any medication for this. Detailed Answer: Hello Thanks for follow up. Ideally you do not need any medication to treat anxiety. You may consult qualified Psychiatrist for counselling. As regards your doubt about size of the penis size of the penis in flaccid state has no significance at all.There is no medicine that can increase the size of the flaccid penis. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor